Texas, 2023Excessive Heat and Heat in Texas, June 15 to 19, 2023
June 15 to 19, 2023 · NWS CRP · 68 events in 21 counties and zones
An upper level ridge continued to build over south Texas from the 15th to the 19th. Above normal humidity and hot temperatures provided excessive heat conditions across the coastal plains to the Brush Country starting on the 15th.
Every event with a place to put it; 68 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 68
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level ridge continued to build over south Texas from the 15th to the 19th. Above normal humidity and hot temperatures provided excessive heat conditions across the coastal plains to the Brush Country starting on the 15th. Maximum heat index values reached 125 degrees in Kingsville and 120 in Corpus Christi on the 15th, and 129 degrees in Kingsville and 125 degrees in Corpus Christi on the 17th. Record high temperatures occurred across parts of south Texas during the period with Laredo reaching their all-time record high of 115 degrees on the 19th. Cotulla reached 116 degrees on the 19th. The excessive heat from this period led to heat related illnesses and deaths across south Texas. By the end of the month, there were 10 fatalities in Laredo and 2 in Beeville.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Jun 15, 11:44 AM CST, 16 minutes earlier.
Area forecast discussion, Jun 15, 11:44 AM CST, 16 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1244 PM CDT Thu Jun 15 2023
...New UPDATE, AVIATION...
.UPDATE...
Issued at 1244 PM CDT Thu Jun 15 2023
Dewpoints have not mixed as much as expected over the past couple
of days over the western Brush Country. With high temperatures
around 109 this afternoon, expect heat index values will be above
115 degrees for this area and have included Webb and La Salle
Counties in the Excessive Heat Warning.
&&
.SHORT TERM...
(Today through Friday)
Issued at 215 AM CDT Thu Jun 15 2023
A persistent and slowly amplifying upper level ridge is centered
across Mexico and will build northward through tomorrow. Very
anomalous 700 to 850 mb temperatures will continue to promote very
hot and rain free conditions across the region through the short
term period. The humidity remains elevated as well with surface
dew points of around 80 along the coast leading to very oppressive
heat index values. For the Rio Grande Plains, dew points should
mix out into the mid to upper 60s late in the day. A heat advisory
is in effect across the area with an Excessive Heat Warning along
a corridor of our central counties where dewpoints will be
highest. Rinse and repeat tomorrow and have issued an Excessive
Heat Watch for the same areas as the warning today but added La
Salle and McMullen County as heat index values approach 115
degrees tomorrow. Highs in the short-term will range from the
lower 90s along the coast to 108 degrees out west.
&&
.LONG TERM...
(Friday night through next Wednesday)
Issued at 215 AM CDT Thu Jun 15 2023
The long term brings much of the same through early next week
with the heat dome dominating from Mexico into the state. This
will continue to promote the dangerous heat and its associated
headlines. While the dew points along the coast stay elevated
around 78-80 degrees, inland areas looks to start mixing out more
efficiently and this should help to keep heat indices across
those regions slightly less oppressive than what have seen in
the last day or two. Otherwise, the rain chances will remain
minimal. Winds maintain moderate levels with gusts into the 20
to 30 mph range each afternoon from the south-southeast.
&&
.AVIATION...
(18Z TAFS)
Issued at 1244 PM CDT Thu Jun 15 2023
No major change from persistence in regards to the forecast
through Friday morning. VFR conditions will exist through the
evening hours except for MVFR vsbys in haze for LRD/COT early
this afternoon. MVFR ceilings will move into the coastal plains
from 07-09Z Friday and continue until around 14-15Z. VFR
conditions are expected after 15Z with gusty south winds,
although haze could provide MVFR vsbys.
&&
.MARINE...
Issued at 215 AM CDT Thu Jun 15 2023
Winds of moderate to strong levels will be expected across the
southern bays and southern open waters this afternoon and evening.
A Small Craft Advisory is in effect for the aforementioned areas
through 9pm this evening. Winds will then decrease to weak to
moderate across all waters late tonight through Thursday morning.
Moderate onshore flow with occasional SCEC conditions are to
persist from Friday through the weekend. At times, moderate to
strong flow will be expected across the southern coastal waters
and bays, which could result in small craft advisories being
issued at times, especially through the afternoon and evening
hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 96 80 97 80 / 0 0 0 0
Victoria 97 79 99 77 / 0 0 0 0
Laredo 109 80 107 79 / 0 0 0 0
Alice 104 77 105 77 / 0 0 0 0
Rockport 91 81 91 81 / 0 0 0 0
Cotulla 109 80 109 80 / 0 0 0 0
Kingsville 102 78 102 77 / 0 0 0 0
Navy Corpus 93 82 91 82 / 0 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Excessive Heat Warning until 7 PM CDT this evening for TXZ229-
231-232-239-241>244.
Excessive Heat Watch from Friday afternoon through Friday
evening for TXZ229>232-241>244.
Heat Advisory until 7 PM CDT this evening for TXZ230-233-234-240-
245>247-342>344-346-347.
GM...Small Craft Advisory until 9 PM CDT this evening for GMZ231-232-
250.
&&
SHORT TERM...TMT/89
LONG TERM....EWX
AVIATION...TMT/89Hazardous weather outlook, Jun 15, 1:53 AM CST, 10 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
253 AM CDT Thu Jun 15 2023
TXZ229>234-239>247-342>347-442-443-447-160800-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells-
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun-
Kleberg Islands-Nueces Islands-Calhoun Islands-
253 AM CDT Thu Jun 15 2023
This Hazardous Weather Outlook is for south Texas.
.DAY ONE...Today and tonight.
An Excessive Heat Warning is in effect for inland Nueces, inland
Kleberg, inland San Patricio, Jim Wells, Bee and Live Oak Counties
from this afternoon into the early evening. Elsewhere, a Heat
Advisory is in effect except for the islands. Heat index values of
110 to 119 are expected across the area.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
An Excessive Heat Watch is in effect Friday afternoon and early
evening over inland San Patricio, inland Nueces, inland Kleberg, Jim
Wells, Live Oak, Bee, McMullen and La Salle Counties. A Heat Advisory
is likely elsewhere except the islands.
Heat index values over 110 are likely across much of South Texas
daily into the middle of next week. Locations will experience heat
index values of 110 to 120 degrees.
GMZ231-232-236-237-250-255-270-275-160800-
Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays-
Copano, Aransas, and Redfish Bays-
San Antonio, Mesquite, and Espiritu Santo Bays-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM-
253 AM CDT Thu Jun 15 2023
This Hazardous Weather Outlook is for Gulf of Mexico.
.DAY ONE...Today and tonight.
A Small Craft Advisory is in effect this afternoon and evening for
the southern bays and southern nearshore waters.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Small Craft Advisory conditions could occur at times across the
southern bays and southern nearshore Coastal Waters through early
next week, especially during the afternoon and evening hours.
EMF
Excessive Heat, Inland Kleberg County
- When
- June 15, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 120 to 125 degrees.
Excessive Heat, Inland Nueces County
- When
- June 15, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 118 to 122 degrees.
Excessive Heat, Coastal Nueces County
- When
- June 15, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 117 to 120 degrees.
Excessive Heat, Coastal San Patrico County
- When
- June 15, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal San Patrico County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, Inland Refugio County
- When
- June 15, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Refugio County forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.322, -97.159 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, Coastal Refugio County
- When
- June 15, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Refugio County forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.322, -97.159 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, Inland Calhoun County
- When
- June 15, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Excessive Heat, Victoria
- When
- June 15, 12:00 PM CST to 8:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 118 degrees.
Heat, Coastal Calhoun County
- When
- June 15, 12:00 PM CST to 7:00 PM CST
- Where
- Coastal Calhoun County forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Heat, Coastal Aransas County
- When
- June 15, 12:00 PM CST to 7:00 PM CST
- Where
- Coastal Aransas County forecast zone
- Reported by
- ASOS
- Coordinates
- 28.015, -97.074 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 114 degrees.
Heat, Kleberg County Islands
- When
- June 15, 12:00 PM CST to 7:00 PM CST
- Where
- Kleberg County Islands forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Heat, Nueces County Islands
- When
- June 15, 12:00 PM CST to 7:00 PM CST
- Where
- Nueces County Islands forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Heat, Coastal Kleberg County
- When
- June 15, 12:00 PM CST to 7:00 PM CST
- Where
- Coastal Kleberg County forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 114 degrees.
Excessive Heat, La Salle
- When
- June 15, 1:00 PM CST to 8:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 119 to 122 degrees.
Excessive Heat, Jim Wells
- When
- June 15, 1:00 PM CST to 8:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 117 to 120 degrees.
Excessive Heat, Inland San Patrico County
- When
- June 15, 1:00 PM CST to 8:00 PM CST
- Where
- Inland San Patrico County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 118 to 122 degrees.
Excessive Heat, Live Oak
- When
- June 15, 1:00 PM CST to 8:00 PM CST
- Where
- Live Oak forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.351, -98.125 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 116 to 119 degrees.
Excessive Heat, Goliad
- When
- June 15, 1:00 PM CST to 8:00 PM CST
- Where
- Goliad forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.657, -97.426 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Heat, Webb
- When
- June 15, 1:00 PM CST to 8:00 PM CST
- Where
- Webb forecast zone
- Reported by
- AWOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 114 degrees.
Heat, Bee
- When
- June 15, 1:00 PM CST to 8:00 PM CST
- Where
- Bee forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.417, -97.741 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 114 degrees.
Excessive Heat, Inland Kleberg County
- When
- June 16, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 118 to 122 degrees.
Excessive Heat, Inland Nueces County
- When
- June 16, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 117 to 120 degrees.
Excessive Heat, Coastal Nueces County
- When
- June 16, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 117 to 120 degrees.
Excessive Heat, Jim Wells
- When
- June 16, 12:00 PM CST to 8:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 118 to 122 degrees.
Heat, Inland Calhoun County
- When
- June 16, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 114 degrees.
Heat, Coastal Aransas County
- When
- June 16, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Aransas County forecast zone
- Reported by
- ASOS
- Coordinates
- 28.015, -97.074 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 112 degrees.
Heat, Coastal Kleberg County
- When
- June 16, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Kleberg County forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 114 degrees.
Excessive Heat, La Salle
- When
- June 16, 1:00 PM CST to 8:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 118 degrees.
Excessive Heat, Webb
- When
- June 16, 1:00 PM CST to 8:00 PM CST
- Where
- Webb forecast zone
- Reported by
- AWOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Heat, Victoria
- When
- June 16, 1:00 PM CST to 8:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 114 degrees.
Heat, Duval
- When
- June 16, 2:00 PM CST to 8:00 PM CST
- Where
- Duval forecast zone
- Reported by
- AWOS
- Coordinates
- 27.681, -98.509 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Heat, Live Oak
- When
- June 16, 2:00 PM CST to 8:00 PM CST
- Where
- Live Oak forecast zone
- Reported by
- AWOS
- Coordinates
- 28.351, -98.125 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Excessive Heat, Inland Kleberg County
- When
- June 17, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 125 to 129 degrees.
Excessive Heat, Inland Nueces County
- When
- June 17, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 120 to 125 degrees.
Excessive Heat, Jim Wells
- When
- June 17, 12:00 PM CST to 8:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 118 to 122 degrees.
Excessive Heat, Coastal Nueces County
- When
- June 17, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 116 to 119 degrees.
Excessive Heat, Victoria
- When
- June 17, 12:00 PM CST to 8:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 117 degrees.
Heat, Inland Calhoun County
- When
- June 17, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 112 degrees.
Heat, Coastal Aransas County
- When
- June 17, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Aransas County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.015, -97.074 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 112 degrees.
Excessive Heat, Coastal Kleberg County
- When
- June 17, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Kleberg County forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 120 to 125 degrees.
Heat, La Salle
- When
- June 17, 1:00 PM CST to 8:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 114 degrees.
Heat, Webb
- When
- June 17, 1:00 PM CST to 8:00 PM CST
- Where
- Webb forecast zone
- Reported by
- AWOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Heat, Live Oak
- When
- June 17, 1:00 PM CST to 8:00 PM CST
- Where
- Live Oak forecast zone
- Reported by
- AWOS
- Coordinates
- 28.351, -98.125 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Heat, Bee
- When
- June 17, 1:00 PM CST to 8:00 PM CST
- Where
- Bee forecast zone
- Reported by
- AWOS
- Coordinates
- 28.417, -97.741 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Heat, Goliad
- When
- June 17, 1:00 PM CST to 8:00 PM CST
- Where
- Goliad forecast zone
- Reported by
- AWOS
- Coordinates
- 28.657, -97.426 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Excessive Heat, Inland Kleberg County
- When
- June 18, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 118 to 122 degrees.
Excessive Heat, Inland Nueces County
- When
- June 18, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 118 degrees.
Excessive Heat, Jim Wells
- When
- June 18, 12:00 PM CST to 8:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 114 to 117 degrees.
Heat, Duval
- When
- June 18, 1:00 PM CST to 8:00 PM CST
- Where
- Duval forecast zone
- Reported by
- AWOS
- Coordinates
- 27.681, -98.509 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Excessive Heat, Webb
- When
- June 18, 1:00 PM CST to 8:00 PM CST
- Where
- Webb forecast zone
- Deaths
- 1 direct, 0 indirect
- Reported by
- ASOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 114 to 117 degrees.
Excessive Heat, La Salle
- When
- June 18, 1:00 PM CST to 8:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 116 to 119 degrees.
Heat, Live Oak
- When
- June 18, 1:00 PM CST to 8:00 PM CST
- Where
- Live Oak forecast zone
- Reported by
- AWOS
- Coordinates
- 28.351, -98.125 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Heat, Victoria
- When
- June 18, 1:00 PM CST to 8:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Heat, Inland Calhoun County
- When
- June 18, 1:00 PM CST to 7:00 PM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 112 degrees.
Heat, Coastal Nueces County
- When
- June 18, 1:00 PM CST to 8:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 114 degrees.
Heat, Coastal Kleberg County
- When
- June 18, 1:00 PM CST to 8:00 PM CST
- Where
- Coastal Kleberg County forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 114 degrees.
Excessive Heat, Inland Kleberg County
- When
- June 19, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Kleberg County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 119 to 123 degrees.
Excessive Heat, Inland Nueces County
- When
- June 19, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 118 degrees.
Heat, Coastal Nueces County
- When
- June 19, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Nueces County forecast zone
- Reported by
- ASOS
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 114 degrees.
Heat, Coastal Kleberg County
- When
- June 19, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal Kleberg County forecast zone
- Reported by
- Mesonet
- Coordinates
- 27.427, -97.668 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 114 degrees.
Heat, Inland Calhoun County
- When
- June 19, 12:00 PM CST to 8:00 PM CST
- Where
- Inland Calhoun County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.439, -96.615 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Heat, Coastal San Patrico County
- When
- June 19, 12:00 PM CST to 8:00 PM CST
- Where
- Coastal San Patrico County forecast zone
- Reported by
- Mesonet
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 114 degrees.
Excessive Heat, Jim Wells
- When
- June 19, 1:00 PM CST to 8:00 PM CST
- Where
- Jim Wells forecast zone
- Reported by
- ASOS
- Coordinates
- 27.731, -98.090 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 118 degrees.
Excessive Heat, La Salle
- When
- June 19, 1:00 PM CST to 8:00 PM CST
- Where
- La Salle forecast zone
- Reported by
- ASOS
- Coordinates
- 28.345, -99.100 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 118 degrees. High temperature at Cotulla reached 116 degrees.
Heat, Live Oak
- When
- June 19, 1:00 PM CST to 8:00 PM CST
- Where
- Live Oak forecast zone
- Reported by
- AWOS
- Coordinates
- 28.351, -98.125 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Heat, Victoria
- When
- June 19, 1:00 PM CST to 8:00 PM CST
- Where
- Victoria forecast zone
- Reported by
- ASOS
- Coordinates
- 28.796, -96.971 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 110 to 113 degrees.
Excessive Heat, Webb
- When
- June 19, 1:00 PM CST to 8:00 PM CST
- Where
- Webb forecast zone
- Reported by
- AWOS
- Coordinates
- 27.761, -99.332 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 112 to 115 degrees. High temperature at Laredo of 115 degrees tied the all time record high.
Excessive Heat, Inland San Patrico County
- When
- June 19, 1:00 PM CST to 8:00 PM CST
- Where
- Inland San Patrico County forecast zone
- Reported by
- AWOS
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
Afternoon heat index values ranged from 115 to 118 degrees.
- Excessive Heat
- Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
- Heat
- Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Texas, June 15, 20233 deaths · 100 injured · $1.1 million · EF3 · 7 events
- Rip Currents in Florida, June 15 to 18, 20232 deaths · 2 events
- Tornadoes and Flash Flood in Oklahoma, June 15, 2023$616,000 · EF2 · 129 events
- Tornadoes and Flash Flooding in Ohio, June 15, 2023$1.1 million · EF2 · 42 events
- Tornadoes and Flash Flooding in Florida, June 15 to 19, 2023$319,000 · EF1 · 82 events
- Tornado and Hail in Michigan, June 15, 2023$3.5 million · EF1 · 29 events
- Rip Current in Indiana, June 15, 20231 death · 1 event
- Flash Flood in Wyoming, June 15, 2023$2.9 million · 1 event
- Tornado and Hail in Texas, June 15 to 16, 2023$50,000 · EF1 · 41 events
- Excessive Heat in Texas, June 15 to 21, 20236 injured · 46 events
- Tornadoes and Flash Flooding in Alabama, June 15 to 16, 2023EF1 · 34 events
- Hail and Damaging Winds in Indiana, June 15, 2023$103,000 · 1.25 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1113953, 1113954, 1113956, 1113960, 1113962, 1113963, 1113964, 1113965, 1113989, 1113990, 1113992, 1113994, 1113995, 1113957, 1113958, 1113959, 1113968, 1113970, 1113987, 1113998, 1114025, 1114026, 1114027, 1114028, 1114034, 1114035, 1115756, 1114029, 1114030, 1114033, 1114031, 1114032, 1114036, 1114037, 1114038, 1114039, 1114040, 1114043, 1114044, 1114051, and more.